# SDR HALA2017011800009

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N383
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,308 hours, 4,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - FUSELAGE DAMAGE AFT OF L2 DOOR. REPAIRS IN WORK.
